# SDR QXEA0001116

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 4,863 hours, 6,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - WEAR ON UPPER SKIN OF RT INBOARD FLAP,  6 INCHES ABOVE REAR SPAR AT CENTER LINE.  REPAIRED IAW DASH 8 SRM 51-20-11,  PAGE 3,  SECTION B AND RD 8-57-1022.
